MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9279
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector(s) had connection issues.The following information was provided by the initial reporter: this week we received a complaint from a customer of us who uses the article mz9279 in combination with the pca00001.Lot: 25029193.Still have 5 boxes of this lot number, but now they have problems with the connection of the max zero.Where there is a defect.Additional information received from the customer: please confirm the number of products affected (displayed the defect)? a hole box unused and 7 boxes of the same lot.Please confirm how the fault was identified? a nurse wanted to start a sedation / this a few times.Please confirm when the fault was identified during priming or during infusion? if during infusion, how long into the infusion? start infusion.Please confirm the infusion set-up ¿ gravity or pump, height of infusion line, entry point to patient, infusion rate and pressure, infusion line set-up (other extensions or accessories) etc? used with the set pca 00001 operation set up.Please confirm if there is any visible damage on the set ¿ such as cracks, flashes or deformation of the piston? no visible damage.Please confirm what substance was being infused during the time of the event? morfine and nacl 0.9%.
 
Additional Manufacturer Narrative
Investigation results: a review of the production records for lot 25029193 did not identify any in-process testing failures or quality deviations which may have caused or contributed to a report of this nature.The root cause of the customer¿s experience could not be determined in this instance as no sample was received for investigation.Without a sample to examine it is not possible to determine whether a manufacturing defect could have caused or contributed to a report of this nature.
 
Event or Problem Description
No additional information.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23687360
Report Number9616066-2025-03597
Device Sequence Number9584345
Product Code FPA
UDI-Device Identifier10885403230622
UDI-Public(01)10885403230622(11)250208(17)280208(10)25029193
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9279
Device Lot Number25029193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown